Open Access
Translator Disclaimer
January 2008 Topological T-duality and Kaluza–Klein monopoles
Ashwin S. Pande
Adv. Theor. Math. Phys. 12(1): 185-215 (January 2008).

Abstract

We study topological T-duality for spaces with a semi-free $S^{1}$-action with isolated fixed points. Physically, these correspond to spacetimes containing Kaluza–Klein monopoles. We demonstrate that the physical dyonic coordinate of such spaces has an analogue in our formalism. By analogy with the Dirac monopole, we study these spaces as gerbes. We study the effect of topological T-duality on these gerbes.

Citation

Download Citation

Ashwin S. Pande. "Topological T-duality and Kaluza–Klein monopoles." Adv. Theor. Math. Phys. 12 (1) 185 - 215, January 2008.

Information

Published: January 2008
First available in Project Euclid: 10 January 2008

zbMATH: 1145.81403
MathSciNet: MR2369414

Rights: Copyright © 2008 International Press of Boston

JOURNAL ARTICLE
31 PAGES


SHARE
Vol.12 • No. 1 • January 2008
Back to Top